# SDR SWAA2014091531917

- Difficulty date: July 22, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 27,482 hours, 17,975 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 5940980
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW DOOR INNER SKIN CRACKED AT OTBD FWD EDGE.  REPAIRED SKIN IAW SRM.
